# SDR DJFA20170227001

- Difficulty date: February 27, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N366FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500326
- Aircraft time: 805 hours, 592 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN FAILED CAS MESSAGE, FOLLOWED BY ELECTRICAL BURNING ODOR. REPLACED THE COOLING FAN. OPS CHECKED GOOD.
